Case report identifies immune-related adverse events after treatment cessation, suggesting the need for long-term surveillance.
Immune-related adverse events (irAEs) are well-documented cutaneous toxicities associated with immune checkpoint inhibitors. They typically emerge within the first 3 months of therapy; however, delayed presentations may occur even after treatment cessation. We report a case of late-onset lichenoid dermatitis developing several months following discontinuation of anti-programmed cell death 1 therapy. Histopathological findings and clinical correlation supported the diagnosis. This case highlights the potential for post-therapy cutaneous irAEs and underscores the importance of long-term dermatological surveillance in patients treated with immune checkpoint inhibitors.
No takes yet. Share an insight, caveat, or question.
Guglielmetti-Macchiavello et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: